# SDR BUEA20180319001

- Difficulty date: March 18, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N459AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145189
- Aircraft time: 27,683 hours, 24,134 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED THAT DURING TAKEOFF,   A BURNING ODOR WAS NOTED DURING TAKEOFF. THE ODOR SEEMED TO START AND STOP WITH THE OPERATION OF THE NR 1PACK.   MAINTENANCE PERFORMED A GVI OF THE NR 1 PACK AND NO DEFECTS WERE NOTED. COULD NOT DUPLICATE. THE ACFT WAS RETURNED TO SERVICE.
